MAUDE Adverse Event Report: NORTHGATE TECHNOLOGIES INC. NEBULAE I; INSUFFLATOR

NORTHGATE TECHNOLOGIES INC. NEBULAE I; INSUFFLATOR
Model Number 7-650-00
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is in the process of being returned for evaluation.The evaluation will be conducted under capa (b)(4).This report will be amended with those results when they are available.The device history record for (b)(4) from february of 2019 ((b)(4)) was reviewed and the device passed all testing.During initial manufacture the device was missing part of the print on the rear panel which required replacement of the rear panel.The device passed all inspections and fqc testing after the rework.The device was upgraded from rev g to rev j via (b)(4) on 10/1/19.The device passed all service and fqc inspections and testing after the upgrade.This device has been in the nti marketing pool since 10/2019 and has been loaned out 1 time.The device has not been returned to nti for repair / evaluation previously.There have been no other complaints reported to nti for this device.Based on the complaint description, it is believed that the device did not malfunction and that the overpressure condition was due to the excess scar tissue in the patient which created restrictions.Restrictions increase the risk of inaccurate distention pressures.After the overpressure of the abdomen was released and the scar tissue removed, the device was used to complete the procedure without further incident.The device was used in subsequent procedures without incident.
 
Event or Problem Description
On 12/12/19 nti was made aware of the following alleged event "description of the incident: patient had many laparoscopic surgery in the past, therefore there were a lot of adhesion the pneumo.The initial insufflation was performed by using a 11 mm trocar to achieve 15 mmhg at 25 lpm of flow.The sales rep was indicating that the insufflator's pressure reading was "random" and not steadily increasing like all other laparoscopy.During initial insufflation, assisting surgeon noticed that the pneumo was rock hard.At this time, the sales rep lowered the flow to 5 lpm and the surgeon inserted another trocar (assuming 5 mm) to remove adhesion surrounding the primary trocar (11 mm).The pneumo stabilized to 15 mmhg of pressure and surgery was completed without any further incident.".

Brand Name
NEBULAE I
Common Device Name
INSUFFLATOR
Manufacturer (Section D)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
MDR Report Key9578467
Report Number0001450997-2020-00001
Device Sequence Number3229499
Product Code HIF
UDI-Device Identifier00817183020219
UDI-Public00817183020219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7-650-00
Device Catalogue Number7-650-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1